Identities involving the coefficients of a class of dirichlet series. iv

Research output: Contribution to journalArticle

Abstract

We consider a class of Dirichlet series satisfying a functional equation with gamma factors. We define a generalized Dirichlet series, that is analogous to the generalized zeta-function of Riemann. An analytic continuation for these generalized series is derived, and a few simple properties are established. Secondly, we prove a theorem on the Abel summation of Dirichlet series that satisfy Hecke's functional equation.

Original languageEnglish (US)
Pages (from-to)179-185
Number of pages7
JournalTransactions of the American Mathematical Society
Volume149
Issue number1
DOIs
StatePublished - Mar 1970

Keywords

  • Abel summation
  • Dirichlet series
  • Functional equation with T-factors
  • Ggeneralized Dirichlet serie
  • Hecke's functional equation
  • Identities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Identities involving the coefficients of a class of dirichlet series. iv'. Together they form a unique fingerprint.

  • Cite this